Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 147, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 10, 2015, 2:36 PM CDT for Chase County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2015, 2:36 PM CDT (19:36 UTC)
- Expired
- Jul 10, 2015, 3:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Chase County, KS
The radar
The Topeka radar (KTWX), 71 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 2:39 PM CDT | HAIL 1 | Cottonwood Falls, KS | PEA TO QUARTER HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 7.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899
WUUS53 KICT 101936
SVRICT
KSC017-102000-
/O.NEW.KICT.SV.W.0147.150710T1936Z-150710T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
236 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 300 PM CDT
* AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COTTONWOOD
FALLS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...STRONG CITY...BAZAAR...SAFFORDVILLE...TALLGRASS
PRAIRIE PRESERVE AND TALLGRASS PRAIRIE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 113 AND 116. THIS
REPLACES THE PREVIOUS WARNING IN EFFECT FOR CHASE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3826 9635 3824 9654 3845 9663 3852 9637
3852 9636
TIME...MOT...LOC 1935Z 253DEG 19KT 3836 9650
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
DARMOFAL2 follow-up statements
051
WWUS53 KICT 101950
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CDT FRI JUL 10 2015
KSC017-102000-
/O.CON.KICT.SV.W.0147.000000T0000Z-150710T2000Z/
CHASE KS-
250 PM CDT FRI JUL 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN CHASE COUNTY...
AT 250 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
COTTONWOOD FALLS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...STRONG CITY...BAZAAR...SAFFORDVILLE...TALLGRASS
PRAIRIE PRESERVE AND TALLGRASS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3826 9635 3824 9654 3845 9663 3852 9637
3852 9636
TIME...MOT...LOC 1950Z 265DEG 20KT 3836 9639
HAIL...0.75IN
WIND...60MPH
$$
DARMOFAL168
WWUS53 KICT 101957
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
257 PM CDT FRI JUL 10 2015
KSC017-102007-
/O.EXP.KICT.SV.W.0147.000000T0000Z-150710T2000Z/
CHASE KS-
257 PM CDT FRI JUL 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE COUNTY WILL
EXPIRE AT 300 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3826 9635 3824 9654 3845 9663 3852 9637
3852 9636
TIME...MOT...LOC 1954Z 253DEG 19KT 3836 9639
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:20 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 10, 12:20 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1220 PM CDT FRI JUL 10 2015 ...UPDATED FOR 18Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 327 AM CDT FRI JUL 10 2015 SCATTERED THUNDERSTORMS ARE DEVELOPING AND MOVING NORTHEASTWARD ACROSS THE STATE THIS MORNING AND ARE EXPECTED TO CONTINUE THROUGHOUT THE EARLY MORNING HOURS. THIS ACTIVITY IS SPARKED IN ADVANCE OF A SHORT WAVE/RIPPLE OF DISTURBANCE MOVING OFF OF THE UPPER LOW OVER THE WEST. MORNING LOWS ARE IN THE UPPER 60S WITH LIGHT SOUTHEASTERLY WINDS. BILLINGS WRIGHT && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 327 AM CDT FRI JUL 10 2015 TODAY-TONIGHT: THE MAIN CONCERN IS SHOWER/THUNDERSTORM ACTIVITY THROUGHOUT THE DAY AND DURING THE OVERNIGHT HOURS. THE LATEST HIGHER RESOLUTION HRRR/NAM GUIDANCE INDICATE THAT THE ONGOING CONVECTION WILL CONTINUE TO DEVELOP AND MOVE NORTHEASTWARD THROUGHOUT THE MORNING AND EARLY AFTERNOON...IMPACTING CENTRAL AND NORTHEAST KANSAS BY EARLY AFTERNOON. THIS ACTIVITY COULD IMPACT MUCH OF CENTRAL TO SOUTHEAST KANSAS THROUGH THE AFTERNOON. AS THE AFTERNOON WARES ON...YET ANOTHER DISTURBANCE/SHORT WAVE/RIPPLE IN THE UPPER FLOW WILL EJECT NORTHEASTWARD AND MOVE OVER THE AREA WHICH WILL HELP TO POTENTIALLY FIRE MORE CONVECTION ACROSS CENTRAL TO SOUTH CENTRAL KANSAS. THIS ACTIVITY WILL ALSO MOVE NORTHEAST...FOCUSING ACROSS NORTHEAST KANSAS DURING THE OVERNIGHT HOURS. THE CLOUD COVER AND POTENTIAL RAIN AND HIGHER DEWPOINTS WILL HELP TO KEEP TEMPERATURES ON THE COOLER SIDE. HIGHS IN THE 80S ARE ANTICIPATED. SATURDAY - SUNDAY: THE MAIN THREAT THROUGH THE WEEKEND WILL CHANCE FROM PRECIPITATION TO THE HEAT. TEMPERATURES WILL QUICKLY SOAR BACK INTO THE 90S AND 100S. THE HIGHER DEWPOINTS ACROSS MUCH OF THE AREA WILL CAUSE HEAT INDICES TO REACH TO CLOSE TO AND EVEN POSSIBLY EXCEED 105 SUNDAY. A SURFACE TROUGH/LOW PRESSURE WITH DRY AIR WILL MOVE INTO WESTERN AND CENTRAL KANSAS ON SATURDAY...AND EVEN FURTHER EASTWARD ON SUNDAY WHICH WILL HELP TO DRY OUT AND HEAT UP TEMPERATURES IN CENTRAL KANSAS. HAVE INCREASED HIGHS IN CENTRAL KANSAS TO UP TO 105 IN CENTRAL KANSAS DUE TO THE DRIER AIR FOR SUNDAY AFTERNOON. HOWEVER...AS MENTIONED ABOVE...THE COMBINATION OF THE HOT TEMPS DUE TO THE DRIER AIR AND THE UPPER 90S/LOWER 100S WITH THE HIGHER DEWPOINTS WILL CAUSE HEAT INDICIES TO BE EXTREME. HEAT HEADLINES MAY BE NEEDED FOR SUNDAY. BILLINGS WRIGHT .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 327 AM CDT FRI JUL 10 2015 THE UPPER RIDGE RETROGRADES BACK TO THE WEST THROUGHOUT THE WORK WEEK. KEEPING TEMPERATURES HOT. AGAIN ON MONDAY HIGHS ARE EXPECTED TO BE SIMILAR TO SUNDAY WITH THE DRY AIR IN CENTRAL KANSAS...AND TEMPS EXCEEDING 100 ACROSS MUCH OF THE STATE AND HEAT INDICES CLOSE TO OR EXCEEDING 105. TEMPERATURES CONTINUE TO BE HOT ACROSS THE STATE FOR THE REMAINDER OF THE WORK WEEK...WITH LITTLE CHANGE COMING TO THE PATTERN. THERE WILL BE A POTENTIAL FOR PRECIPITATION SCATTERED THROUGH THE PERIOD...WITH THE BEST CHANCE WEDNESDAY NIGHT INTO THURSDAY...BUT CONFIDENCE IS NOT HIGH AT THIS TIME DUE TO DISCREPANCIES WITH TIMING IN THE LATER PERIODS OF THE MID-RANGE GUIDANCE. BILLINGS WRIGHT && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1220 PM CDT FRI JUL 10 2015 A CORRIDOR OF SCATTERED TO NUMEROUS CONVECTION WILL CONTINUE TO MOVE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON...SUPPORTED BY MODERATE TO STRONG ELEVATED MOISTURE TRANSPORT AND A SHORTWAVE ALOFT MOVING ACROSS EASTERN KANSAS. CHANCES FOR CONVECTION TONIGHT SHOULD GENERALLY FOCUS CLOSER TO THE I-70 CORRIDOR AS A WARM FRONT LIFTS NORTH...BEFORE SHIFTING NORTH OF THE AREA ON SATURDAY. WHILE MAINLY VFR CONDITIONS ARE EXPECTED THROUGHOUT THE FORECAST VALID PERIOD...PERIODS OF MVFR CIGS/VSBYS CAN BE EXPECTED WITH BRIEF IFR POSSIBLE IN CONVECTION. SOUTH WINDS WILL GRADUALLY INCREASE AND BECOME GUSTY...ESPECIALLY ON SATURDAY. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 87 73 94 73 / 50 30 10 10 HUTCHINSON 86 73 96 74 / 40 30 10 10 NEWTON 86 72 94 73 / 70 40 10 10 ELDORADO 87 73 93 73 / 50 30 10 10 WINFIELD-KWLD 89 73 93 73 / 30 20 10 10 RUSSELL 87 72 100 73 / 50 30 10 10 GREAT BEND 90 72 98 73 / 30 30 10 10 SALINA 86 73 98 75 / 60 40 10 10 MCPHERSON 86 72 96 74 / 50 40 10 10 COFFEYVILLE 89 73 91 73 / 20 10 10 10 CHANUTE 87 73 91 73 / 30 20 10 10 IOLA 87 73 91 73 / 30 20 10 10 PARSONS-KPPF 88 73 91 73 / 20 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 10, 11:34 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1134 AM CDT FRI JUL 10 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111645- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1134 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS...MAINLY ALONG AND WEST OF THE TURNPIKE...WILL GRADUALLY DEVELOP EAST OF THE TURNPIKE AS WELL DURING THE AFTERNOON. WHILE A FEW STRONG STORMS WITH WIND GUSTS TO 50 MPH WILL BE POSSIBLE...THE MAIN CONCERN WILL BE LOCALLY HEAVY RAINFALL AND MINOR LOWLAND FLOODING. A FEW STORMS WITH LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE TONIGHT...MAINLY NORTH OF HIGHWAY 54. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAT IS THE CONCERN FOR MUCH OF THE REMAINDER OF THE FORECAST. HEAT INDICES WILL BE AROUND 100 SATURDAY AFTERNOON FOR MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS. THE HEAT WILL BE EVEN MORE EXTREME ON SUNDAY THROUGH TUESDAY WITH CENTRAL KANSAS HAVING SOME VALUES AT OR EXCEEDING 105 ON SUNDAY AND SOUTH CENTRAL AND SOUTHEAST KANSAS EXPERIENCING THOSE SAME VALUES FOR MONDAY AND TUESDAY. ALL LOCATIONS WILL BE IN THE 100 TO 105 RANGE FOR SUNDAY THROUGH WEDNESDAY. LATE AFTERNOON AND EVENING STORMS WILL BE POSSIBLE ON WEDNESDAY AND INTO THURSDAY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jul 10, 12:43 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1243 PM CDT FRI JUL 10 2015
KSZ052-068-101815-
HARVEY KS-MARION KS-
1243 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 115 PM CDT
* AT 1238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ACROSS
NORTHEAST HARVEY INTO MUCH OF MARION COUNTY...MOVING NORTHEAST AT
30 MPH.
LOCALLY HEAVY RAINFALL IS EXPECTED WITH RAINFALL AMOUNTS OF ONE-HALF
INCH TO LOCALLY ONE INCH POSSIBLE. GUSTY WINDS TO 45 MPH MAY ALSO
OCCUR WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...MARION...PEABODY...FLORENCE...GOESSEL...LINCOLNVILLE...
RAMONA...LEHIGH...DURHAM...TAMPA...LOST SPRINGS...MARION LAKE AND
PILSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3852 9693 3852 9682 3845 9682 3835 9683
3835 9684 3830 9684 3818 9685 3811 9716
3818 9735 3861 9727 3861 9693
TIME...MOT...LOC 1738Z 223DEG 26KT 3823 9718
DARMOFALSpecial weather statement, Jul 10, 1:23 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
123 PM CDT FRI JUL 10 2015
KSZ052-053-101900-
CHASE KS-MARION KS-
123 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
EAST CENTRAL MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 200 PM CDT
* AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR FLORENCE...
MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY DOWNPOURS OF RAIN.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...FLORENCE...ELMDALE AND CEDAR POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3837 9653 3822 9692 3827 9703 3852 9685
3852 9678
TIME...MOT...LOC 1822Z 230DEG 30KT 3830 9689
DARMOFALSpecial weather statement, Jul 10, 2:04 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
204 PM CDT FRI JUL 10 2015
KSZ083-092-101930-
SEDGWICK KS-SUMNER KS-
204 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 230 PM CDT
* AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF NORWICH TO CALDWELL...AND
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY DOWNPOURS OF RAIN.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...HAYSVILLE...WELLINGTON...CLEARWATER...CONWAY SPRINGS...
CALDWELL...ARGONIA...VIOLA...MAYFIELD...MILAN...RIVERDALE...PERTH
AND WELLINGTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3700 9775 3750 9779 3763 9732 3710 9726
3700 9769
TIME...MOT...LOC 1901Z 215DEG 36KT 3742 9775 3702 9762
DARMOFALSpecial weather statement, Jul 10, 2:08 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
208 PM CDT FRI JUL 10 2015
KSZ053-101945-
CHASE KS-
208 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN CHASE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 245 PM CDT
* AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL 6 MILES WEST OF
COTTONWOOD FALLS...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
A FUNNEL CLOUD.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...STRONG CITY...ELMDALE...TALLGRASS PRAIRIE
PRESERVE AND TALLGRASS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BESIDES LOCALLY GUSTY WINDS...THIS STORM MAY ALSO PRODUCE BRIEF
FUNNEL CLOUDS. THESE FUNNEL CLOUDS SHOULD REMAIN ABOVE THE GROUND...
HOWEVER A VERY BRIEF TOUCHDOWN IS A REMOTE POSSIBILITY. IF SO...THEY
COULD RESULT IN MINOR WIND DAMAGE.
&&
LAT...LON 3851 9635 3842 9636 3826 9660 3834 9678
3852 9664 3852 9638
TIME...MOT...LOC 1906Z 219DEG 29KT 3836 9666
DARMOFALLocal storm report, Jul 10, 2:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
226 PM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND DMG ELMDALE 38.37N 96.65W
07/10/2015 CHASE KS LAW ENFORCEMENT
SEMI BLOWN OVER IN ELMDALE.
&&
KRCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 12:43 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Jul 10, 1:23 PM CDT | Special Weather Statement | ICT | Chase | 37 min |
| Jul 10, 1:53 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 4 hr |
| Jul 10, 2:04 PM CDT | Special Weather Statement | ICT | Sumner | 26 min |
| Jul 10, 2:08 PM CDT | Special Weather Statement | ICT | Chase | 37 min |
| Jul 10, 2:11 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 34 min |
| Jul 10, 2:18 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 27 min |
| Jul 10, 2:44 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jul 10, 2:59 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 2 hr |
| Jul 10, 3:14 PM CDT | Special Weather Statement | ICT | Butler | 31 min |
| Jul 10, 3:19 PM CDT | Special Weather Statement | ICT | Chase | 26 min |
| Jul 10, 3:43 PM CDT | Areal Flood Warning | ICT | Chase | 3 hr |
| Jul 10, 3:55 PM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| Jul 10, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 24 min |
| Jul 10, 5:55 PM CDT | Flash Flood Warning | ICT | Chase | 4 hr |
| Jul 10, 6:04 PM CDT | Special Weather Statement | ICT | Russell | 26 min |
| Jul 10, 6:25 PM CDT | Areal Flood Warning | ICT | Greenwood, Woodson | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.